多元環の表現論  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • SUGAKU

    SUGAKU 35(1), 18-34, 1983

    The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130001556730
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • ISSN
    0039-470X
  • NDL Article ID
    2577275
  • NDL Source Classification
    MA3(代数学)
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-25
  • Data Source
    NDL  J-STAGE 
Page Top